# SDR CALA2024050701341

- Difficulty date: March 19, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 71,712 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 453T170612
- Condition: Cracked
- Location: Door Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT (GENERAL VISUAL) ENTRY DOOR LININGS, SLIDE BUSTLES, AND SURROUNDING CLOSEOUT TRIM AND SEAL FOR: {A3NB-25-3-6025} - CRACKED L2 DOOR HINGE COVER DECORATIVE ITEM, NO HAZARD FOR PASSENGERS, PLACED UNDER INTERIOR PROGRAM PER GMM 05-30-06
